# SDR FDEA200911254162

- Difficulty date: November 25, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N10136
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1440 BETWEEN STR S-28R AND S-29 FRAME SUPPORT ANGLE   DOUBLER CORRODED.  SUPPORT ANGLE DOUBLER REMOVED AND REPLACED IAW SRM 51-40-02 REV 98.  SUPPORT DOUBLER FABRICATED IAW DWG 146N1013 REV D AND PL 146N1013 REV BB.  PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
